| Model Number |
470100 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: when the user connected the infusion set and was administering the anticancer drug (5fu), the drug solution leaked from the connection part.No injury reported.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample and one photograph were returned for evaluation.The sample was visually evaluated, and it was that the connector and caresite valve was able to detach.The products drawing confirmed that this is a bonded joint.Based on the evaluation results, the reported defect was confirmed.Incidents of this nature are attributed to operator oversight during the solvent application process.Although our training procedures ensure that all our employees are properly trained in their areas of responsibility, an oversight on the part of the operator can attribute to an incident of this nature.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.